Website Under Construction- Please Check Back Later
What is it
Lemsip Max Cold and Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each Sachet contains 1000mg of paracetamol.
For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take. Adults and children 12 and over. 1 sachet every 4 hours.
Do not exceed 6 sachets in 24 hours. Do not give to children under 12.
Warnings and Cautions
Keep out of the reach and sight of children.
Contains Paracetamol, Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Active ingredients (per sachet). Paracetamol 650mg, Phenylephrine Hydrochloride 10mg
Also includes Sucrose and Aspartame